# SDR YENA2025060900569

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 4,807 hours, 899 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#215, JFK-SFO. (ETOPS). 'ENG 2 OTBD TR ACTUATOR INOP ( DUCT OPENING ACTUATOR ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
